# SDR 06FDEA04234

- Difficulty date: December 12, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 52,137 hours, 10,391 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT ABOUT 800 AGL "AVIONICS SMOKE" ANNUNCIATED ON ECAM WITH CRC ECAM WARNING CONTINUED FOR ABOUT 7-10 SECONDS AND THEN CANCELED  ITSELF.  REPLACED COCKPIT DUCT SMOKE DET 13 WA PER AMM 26-15-12-4, OPS TEST IAW MM 26-15-00-5.  OPS CHECK GOOD.  A/C OK FOR SERVICE.  REMOVED AND INSTALLED FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG CG7G0-11.
